# SDR DALA2015071904474

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BEHIND LT SIDE WALL SUPPORT AT BS 1007, Z -6.  THE ANGLE WAS REPAIRED IAW SRM 53-01, 51-30-2, 53-01, FIG 2, 51-10-3 PAR 14 AND 21.
